# SDR AWXA200300399

- Difficulty date: April 5, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 18,534 hours, 7,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y-1292, FORWARD SIDE OF FR 68.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED FLOORBEAM Y-1292, FORWARD SIDE OF FR 68 TO FR 70; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 39-41, FIG 18, SRM 51-42-11 PG 6-7 AND SRM 51-49-00 PG 24.
